# SDR AALA006094

- Difficulty date: May 29, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Disconnected
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - THIRTY SECONDS AFTER TAKEOFF, LEFT AND RIGHT AIR COND TEMP HIGH.  LIGHTS CAME ON.  COMPLETED ABNORMAL, NO HELP.  CONTINUED PER MANUAL WITH PACKS IN HP BLEED OFF.  FOUND CANNON PLUG OFF AND RESECURED CANNON PLUG.  OK FOR SERVICE.  RUN ENGINE.  OPS CHECK OK.  (M)
